| Model Number |
401729 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/26/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Fda report mw5088019 an orsiro drug-eluting stent system was chosen for treatment.While advancing the device, the stent separated from balloon without being deployed and was floating in the artery.Another stent was inserted and deployed over loose stent mashing it to the wall.A non-compliant balloon was inserted and taken up to high pressure to ensure that the loose stent was tightly trapped.A third stent was deployed to fix the stenosis without further incident.The correct lot number is not available.
Additional Manufacturer Narrative
Neither the complaint instrument nor angiograpic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The provided lot number was incorrect.The check of orsiro 2.25/9 product lots which were delivered to the hospital prior to the reported event date revealed that only one lot was delivered in the relevant time period.It could be clarified that the affected lot number is 04190391.The corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The final root cause is most likely related to external factors.